PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 30 | 1 | 333-335
Tytuł artykułu

Pick interpolation for a uniform algebra

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
30
Numer
1
Strony
333-335
Opis fizyczny
Daty
wydano
1994
Twórcy
autor
  • Department of Mathematics, Brown University, Providence, Rhode Island 02912-0001, U.S.A.
Bibliografia
  • [1] B. Cole, K. Lewis and J. Wermer, Pick conditions on a uniform algebra and von Neumann inequalities, J. Funct. Anal. 107 (1992), 235-254.
  • [2] B. Cole, K. Lewis and J. Wermer, A characterisation of Pick bodies, J. London Math. Soc. 48 (1993), 316-328.
  • [3] B. A. Lotto, von Neumann's inequality for commuting diagonalizable projections, preprint, 1991.
  • [4] B. A. Lotto and T. Steger, von Neumann's inequality fails for three commuting diagonalizable contractions, preprint, 1991.
  • [5] T. Nakazi, Commuting dilations and uniform algebras, Canad. J. Math. 42 (1990), 776-789.
  • [6] G. Pick, Über die Beschränkungen analytischer Funktionen, welche durch vorgegebene Funktionswerte bewirkt werden, Math. Ann. 77 (1916), 7-23.
  • [7] D. Sarason, Generalized interpolation in $H^∞$, Trans. Amer. Math. Soc. 127 (1967), 179-203.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv30z1p333bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.